New Theraflu ExpressMax Nighttime Severe Cold and Cough Caplets help relieve severe cold, cough, and flu symptoms whenever you need it most, providing maximum strength* medicine without a prescription. Get relief from nasal congestion, cough, body aches, sore throat, sneezing, headache, runny nose, and fever. Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Diphenhydramine HCl (12.5 mg), Phenylephrine HCl (5 mg). Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Benzoic Acid, Croscarmellose Sodium, Ethanol, FD&C Blue 2 Aluminum Lake, Ferrosoferric Oxide, Flavors, Hypromellose, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose Directions: Do not use more than directed. Adults and Children 12 Years of Age and Over: Take 2 caplets every 4 hours, while symptoms persist. Do not take more than 10 caplets in 24 hours unless directed by a doctor. Children Under 12 Years of Age: Do not use. Warnings: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product.;If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.;Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Expiration Date: 02/2019
Trustpilot
3 weeks ago
2 days ago